# SDR 2004F00081

- Difficulty date: March 17, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N797
- Make and model: Boeing 717-200
- Aircraft serial: 13124
- System (JASC): 2530 · Buffet/Galleys
- Part: Coupler
- Part number: BS0063
- Condition: Installed
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOD-16 (OPTO COUPLER) BEING INSTALLED BY MANUFACTURER.  FOUND IT INCORRECTLY WIRED, CAUSING THE OVERTEMP PROTECTION CIRCUIT TO BECOME INOPERATIVE.
